Mathematics Faculty Articles

Title

Quaternions and Matrices of Quaternions

Document Type

Article

Publication Date

1-15-1997

Publication Title

Linear Algebra and its Applications

ISSN

0024-3795

Volume

251

First Page

21

Last Page

57

Abstract

We give a brief survey on quaternions and matrices of quaternions, present new proofs for certain known results, and discuss the quaternionic analogues of complex matrices. The methods of converting a quaternion matrix to a pair of complex matrices and homotopy theory are emphasized

DOI

10.1016/0024-3795(95)00543-9

Peer Reviewed

Share

COinS